# SDR CA980407002

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: S6120762651
- Condition: Corroded
- Location: Tail Boom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE INTERGRANULAR CORROSION AND CRACKING BETWEEN RIVET HOLES.  THESE FITTINGS ARE SUBJECT TO 2 DIFFERENT SB'S 61B20-28 AND 61B20-30A.  EITHER OF THESE SHOULD HAVE CAUGHT THESE CRACKS A LOT EARLIER.
